MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM WIRE SLEEVE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM WIRE SLEEVE; GUIDE, SURGICAL, INSTRUMENT
Model Number 323.023
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, six (6) depth gauges, one (1) spindle nut, one (1) wire sleeve, one (1) handle for torque limiting attachment, and one (1) universal chuck were broken.There was no patient consequence.There is no further information available.This report is for one (1) 1.6mm wire sleeve.This is report 3 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # : (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation flow: damage visual inspection: the 1.6mm wire sleeve was received at us cq.Upon visual inspection, the device was found to be bent.No other issues were identified with the returned device.Device failure/defect is identified.Complaint is confirmed.Investigation conclusion: the overall complaint is confirmed as the device was bent.However, the broken condition could not be confirmed.No definitive root cause can be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot product code#: 323.023 synthes lot #: 4822257 supplier lot #: 4822257 released to warehouse: 18oct2004 supplier: brandywine mrr#'s 54009 & 54420/ po# 1119211/ 2004 was generated during production for 2004.The product was dispositioned as heat treat stains on parts/ etch smeared and missing.This non-conformance is not relevant to the complaint condition.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device history review of the device history record(s) showed that there are potential issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.6MM WIRE SLEEVE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12751948
Report Number2939274-2021-06491
Device Sequence Number4920337
Product Code FZX
UDI-Device Identifier10886982190567
UDI-Public10886982190567
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.023
Device Catalogue Number323.023
Device Lot Number4822257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
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
Patient SexUnknown